# SDR FDEA201903120575

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 72,048 hours, 25,855 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AT  FL370, THE ACFT SUFFERED SOME SORT OF  ELECTRICAL MALFUNCTION. WITH THE FOL INDICATIONS: "EICAS DISPLAY" L HYD ELEC PUMP'" C HYD ELEC 2", RT  FMC FAILURE, RT IRS INTERMITTENT, "ON DC" LIGHT,  FLASHING COCKPIT LIGHTS, ALTITUDE SPLIT OF 800'. STARTED APU WITH NO CHANGE. NO ELECTRIC SYSTEM  WARNING OR INDICATIONS WERE PRESENT. SLATS/  FLAPS/GEAR ALL NORMAL. EFVS FAILED. BITE CK'D BPCU, NO CURRENT FAULTS FLT LEGS 1& 2 HAD RT GEN POWER SYS FAULT OF IDG HIGH DELTA TEMP FAULT. FOLLOWING FIM 24 20 00 TASK 802 STEP AM, DPI WAS NOT EXTENDED, PERFORMED ENG RUN'S PER JRH CHAP. 5, NO FAULTS NOTED. REMOVED AND REPLACED R ENG IDG, REMOVED AND REPLACED R ENG BPCU, REMOVED AND REPLACED R ENG TRU, REMOVED AND REPLACED R ENG GCU, REPLACED DC TIE CONTROL UNIT. PERFORMED LEAK AND OP'S OF R ENG IDG AND ASSOCIATED TESTS REF AMM 24-11-00-5 AND JRH CHAP 5, ALL PARAMETERS NORMAL, NO LEAKS, NO FAULTS OK FOR SERVICE. REPLACED PARTS AS MENTIONED IN PREVIOUS ENTRIES, AND PERFORMED APPLICABLE OPS TESTS AS REQUIRED FOR EACH COMPONENT. NO FAULTS FOUND DURING OR AFTER ENGINE RUNS. A/C OK FOR SERVICE.
